# SDR AU981440

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD FORWARD FACE LOCATED AT STA 178 CRACKED IN THE FOLLOWING AREAS:  1. FORWARD PRESSURE BULKHEAD WEBS CRACKED IN FOUR PLACES IN THE AREA BELOW THE RADAR ANTENNA MOUNT POINTS.  2.  VERTICAL CHORD RADIUS ON THE REAR FACE OF THE BULKHEAD LOCATED  AT LBL 5.7 LEVEL WITH THE HORIZONTAL STIFFENER AT WL 184 - CRACK LENGTH 20 MM (0.787 INCH).  3.  LT AND RT SIDE CHORDS AT COCKPIT FLOOR LEVEL WL 207 - LT CRACK LENGTH 20 MM (0.787 INCH) - RT CRACK LENGTH 8 MM (0.314 INCH) FOUND DURING INSPECTION IAW ER B73-53-10-39D.
